# SDR R61A2018050170554

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 35,293 hours, 21,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT AFTER TAKEOFF WITH A FLAP FAIL MESSAGE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. PERFORMED GVI OF FLAPS IAW AMM 27-51-01. NO DEFECTS NOTED. PERFORMED OPS CHECK OF FLAP SYSTEM IAW AMM 27-50-00. OPS CHECK GOOD.
